# SDR AALA202104129026

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 46,214 hours, 22,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AFT (DIRECT VIEW JUMP SEAT) MID INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.
